Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a problem connected with Beta and Gamma distributions


Author: R. G. Laha
Journal: Trans. Amer. Math. Soc. 113 (1964), 287-298
MSC: Primary 60.20; Secondary 62.10
DOI: https://doi.org/10.1090/S0002-9947-1964-0171297-3
MathSciNet review: 0171297
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.20, 62.10

Retrieve articles in all journals with MSC: 60.20, 62.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0171297-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society